# SDR MASA20220413190

- Difficulty date: April 12, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: None
- Part number: CN6210101001
- Part serial: NA
- Condition: Corroded
- Location: Lh Eng Inlet Cow
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LH INLET COWL LIPSKIN WAS FOUND TO HAVE EROSION DAMAGE AND WAS BLENDED OUT PER SRM 54-11-05-101-001-A01. PERFORM PERM REPAIR IAW CRJ7/9 STRUCTURAL REPAIR MANUEL (SRM) 54-11-05, FIGURE 54-11-05-991-801, ITEM 1 (REV.37 DATED AUG. 15, 2019).
